# SDR SWIA201844342

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 23,737 hours, 14,167 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Bleed Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, THE LT PACK WENT OFF LINE, FOLLOWED BY LEFT DUCT WARNING.   TURNED INTO CAUTION MESSAGE. STARTED DESCENT FOLLOWED BY RT DUCT WARNING AND CAUTION MESSAGE.  EMERGENCY WAS DECLARED. FLAGGED RT BLEED LOOP A 145 & RT LOOP B 146, LOOP LT 137 & LT LOOP B 142.  RESET RT FLOW CONTROL VALVE, LEAK CHECKED GOOD.  CLEANED LOOP 137, OPS CHECKED GOOD. PERFORMED BLEED LEAK TEST AND OPS CHECKED THE AC SYSTEM BLEED. OPS CHECKED GOOD.
